Alert archive / Arkansas / Flash Flood Warnings in 2004

Flash Flood Warning 14, NWS Tulsa, OK

April 23, 2004Benton County, Arkansas

NWS Tulsa, OK issued this flash flood warning at Apr 23, 2004, 5:15 PM CDT for Benton County, Arkansas. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2004, 5:15 PM CDT (22:15 UTC)
Expired
Apr 23, 2004, 9:15 PM CDT
In force
4 hr
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County Benton County, AR

The radar

The Western Arkansas radar (KSRX), 112 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2004-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2004-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
565 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
133 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KTSA 232217
FFWTUL
ARC007-240215-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT FRI APR 23 2004

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR
  BENTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 915 PM CDT

* AT 515 PM CDT RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN
  OVER SPRINGTOWN...MOVING NORTHEAST AT 15 MPH. RADAR INDICATES THAT 
  1 TO 2 INCHES OF RAIN HAS ALREADY FALLEN OVER THE WARNED AREA.     
  ANOTHER 1 TO 3 INCHES OF RAIN WILL BE POSSIBLE THROUGH 915 PM CDT  
  AS SCATTERED SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN MOVE        
  ACROSS THE WARNED AREA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3613 9454 3627 9388 3649 9389 3648 9460

$$
1 follow-up statement
000 
WGUS74 KTSA 240218
FFSTUL
ARC007-240245-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT FRI APR 23 2004

...FLASH FLOOD WARNING FOR BENTON COUNTY HAS EXPIRED...

RAIN HAS MOVED OUT OF BENTON COUNTY FOR THE TIME BEING SO THE FLASH 
FLOOD WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER...ADDITIONAL 
RAINFALL WILL MOVE INTO THE AREA BEFORE MIDNIGHT AND THE FLOODING 
POTENTIAL MAY INCREASE AGAIN OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 2:51 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 23, 2:51 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OKLAHOMA
251 PM CDT FRI APR 23 2004

ANOTHER ROUND OF SEVERE WEATHER IS IN THE OFFING FOR THIS AFTERNOON
AND TONIGHT. IN ADDITION TO THE SEVERE WEATHER...THIS WILL BE
HEAVY RAINFALL EVENT. THE FLASH FLOOD WATCH WILL CONTINUE FOR THE
ENTIRE FORECAST AREA THROUGH SATURDAY. AN ADDITIONAL 1 TO 3 INCHES
OF RAIN WILL BE POSSIBLE ACROSS THE ENTIRE FORECAST AREA WITH
ISOLATED AMOUNTS OF 5 INCHES NOT OUT OF THE QUESTION.

STATIONARY SURFACE FRONT CONTINUES FROM NEAR SPS TO MIAMI OKLAHOMA
AND THEN EASTWARD ACROSS NORTHERN ARKANSAS NEAR THE MISSOURI BORDER
THIS AFTERNOON. A WARM FRONT HAS PUSHED INTO SOUTHEASTERN OKLAHOMA
NEAR THE I-40 CORRIDOR. SCATTERED SHOWERS HAVE DEVELOP ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON IN ADVANCE OF
THIS BOUNDARY. I EXPECT DEVELOPMENT OF STRONG TO SEVERE
THUNDERSTORMS LATE THIS AFTERNOON AND EVENING IN THE VICINITY OF
THESE SURFACE BOUNDARIES AS THE CAP WEAKENS ACROSS THE AREA.
THE AIRMASS ACROSS SOUTHEASTERN OKLAHOMA AND NORTHWEST ARKANSAS
CONTINUES TO BE RATHER UNSTABLE WITH CAPE VALUES IN THE 1500 TO 2500
J/KG RANGE. LOW LEVEL WIND FIELDS CONTINUE TO SUPPORT SUPERCELL
DEVELOPMENT...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL
ARKANSAS.

HEAVY RAIN WILL BECOME MORE OF A PROBLEM TONIGHT AS THE SHOWERS AND
THUNDERSTORMS BECOME MORE WIDESPREAD AS A SFC LOW DEVELOPS ALONG THE
SURFACE BOUNDARY AND MOVES INTO SOUTHERN OKLAHOMA. ALSO ENHANCING
THE LIFT ACROSS THE AREA WILL BE A 50 KT LOW LEVEL JET AND A
MID-LEVEL LOW PRESSURE SYSTEM PULLING OUT OF THE SOUTHWESTERN UNITED
STATES. SHOWER AND THUNDERSTORMS WITH HEAVY RAIN WILL CONTINUE THROUGH
SATURDAY AS THE SURFACE BOUNDARY SLOWLY MOVES TO THE EAST AND THE
MID LEVEL LOW MOVES INTO THE CENTRAL PLAINS. THE SHOWERS AND
THUNDERSTORMS WILL COME TO AN END SATURDAY NIGHT INTO SUNDAY MORNING
AS THE COLD FRONT FINALLY MOVES EAST OF THE FORECAST AREA.

DRY CONDITIONS ARE EXPECTED MONDAY THROUGH THURSDAY AS HIGH PRESSURE
BUILDS INTO THE AREA. THE NEXT CHANCE OF SHOWERS AND THUNDERSTORMS
WILL BE NEXT FRIDAY AS ANOTHER COLD FRONT APPROACHES THE AREA.

PRELIM NUMBERS:

TUL    59   69   51   70 / 100  100   50   10
FSM    62   72   56   70 / 100  100   60   30
MLC    64   71   53   71 / 100  100   60   10
BVO    52   68   50   69 / 100  100   50   10
FYV    59   68   51   67 / 100  100   60   30
BYV    56   69   51   66 / 100  100   60   30
MKO    62   69   52   71 / 100  100   60   10
MIO    52   68   51   68 / 100  100   60   10
F10    62   69   52   71 / 100  100   50   10
HHW    65   73   55   71 / 100  100   60   10

FORECAST ID= 10

.TSA WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 400 PM CDT SATURDAY FOR ZONES
ARZ001>002...ARZ010>011...ARZ019...ARZ029.

OK...FLASH FLOOD WATCH UNTIL 400 PM CDT SATURDAY FOR ZONES OKZ049...
OKZ053>076.
Hazardous weather outlook, Apr 23, 1:00 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT FRI APR 23 2004

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
100 PM CDT FRI APR 23 2004

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE THUNDERSTORMS LIKELY THIS AFTERNOON AND TONIGHT ACROSS
   SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS...

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY WITH HEAVY RAINFALL
   AND FLASH FLOODING LIKELY TONIGHT INTO SATURDAY...

A STATIONARY FRONT REMAINS DRAPED ACROSS SOUTHEAST OKLAHOMA AND WEST
CENTRAL ARKANSAS EARLY THIS AFTERNOON...CURRENTLY LOCATED
JUST SOUTH OF A JAY...HENRYETTA LINE.  SOUTH OF THE BOUNDARY...THE
ATMOSPHERE HAS ALREADY BECOME MODERATELY UNSTABLE WITH SURFACE BASED
CAPES AROUND 2500 J/KG.  BY MID AFTERNOON AS SURFACE HEATING
CONTINUES...THUNDERSTORMS ARE EXPECTED TO RAPIDLY DEVELOP ALONG THE
BOUNDARY.  GIVEN THE FORECASTED WIND FIELDS...THESE STORMS WILL
LIKELY BE SUPERCELLULAR IN NATURE THROUGH THE EARLY EVENING HOURS...
WITH THE THREAT FOR VERY LARGE HAIL...DAMAGING WINDS AND
TORNADOES...PRIMARILY ALONG AND SOUTH OF THE STATIONARY FRONT.

THESE STORMS WILL LIKELY BECOME MORE LINEAR IN NATURE THIS EVENING
WITH CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS SWEEPING
NORTHEAST ACROSS THE REMAINDER OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS OVERNIGHT.  VERY STRONG LOW LEVEL WIND FIELDS...COUPLED
WITH MARGINAL ELEVATED INSTABILITIES SUGGEST A CONTINUED THREAT FOR
SCATTERED SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS.

IN ADDITION TO THE SEVERE THREAT...VERY HEAVY RAINFALL IS EXPECTED
OVERNIGHT INTO SATURDAY WITH CONTINUED FLASH FLOODING...ESPECIALLY
IN THE AREAS WHERE PREVIOUS HEAVY RAINFALL HAS OCCURRED. PLEASE
REFER TO THE FLOOD WATCH /OKCFFATUL/ ISSUED BY THE NATIONAL WEATHER
SERVICE IN TULSA.

WARNING PROBABILITIES FOR SEVERE THUNDERSTORMS AND TORNADOES CAN BE
FOUND IN THE CURRENT HAZARDS SECTION AT: WWW.SRH.NOAA.GOV/TULSA.
GIVEN PROBABILITIES REPRESENT THE POTENTIAL FOR A WARNING TO BE
ISSUED AT YOUR LOCATION.

SPOTTER / EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE REQUIRED LATER TODAY. EMERGENCY
MANAGEMENT PERSONNEL SHOULD BE PREPARED FOR ANOTHER ROUND OF SEVERE
WEATHER...INCLUDING THE POSSIBILITY FOR SIGNIFICANT FLASH FLOODING
OVERNIGHT INTO SATURDAY.  THERE IS ALSO THE POSSIBILITY FOR
TORNADOES THIS AFTERNOON AND EVENING ACROSS SOUTHEAST OKLAHOMA AND
WEST-CENTRAL ARKANSAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
THE SEVERE WEATHER AND FLASH FLOOD THREAT WILL CONTINUE ACROSS
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY AFTERNOON AND
EVENING.  THE AREA WILL FINALLY RETURN TO MORE QUIESCENT WEATHER
CONDITIONS BY SUNDAY AS THE MAIN COLD FRONT PUSHES THROUGH.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND
GRAPHICAL INFORMATION

In the hours before

Local storm report, Apr 23, 12:56 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1256 PM CDT FRI APR 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             10 N OKEMAH             35.58N 96.30W
04/22/2004  0.88 INCH        OKFUSKEE           OK   EMERGENCY MNGR

0740 PM     HAIL             OKAY                    35.85N 95.32W
04/22/2004  0.75 INCH        WAGONER            OK   COUNTY OFFICIAL

0745 PM     HAIL             GREENLAND               35.99N 94.18W
04/22/2004  1.75 INCH        WASHINGTON         AR   PUBLIC

0825 PM     HAIL             4 W TAHLEQUAH           35.92N 95.04W
04/22/2004  0.88 INCH        CHEROKEE           OK   EMERGENCY MNGR

0832 PM     HAIL             TAHLEQUAH               35.92N 94.97W
04/22/2004  0.88 INCH        CHEROKEE           OK   EMERGENCY MNGR

0920 PM     HAIL             2 E INDIANOLA           35.16N 95.74W
04/22/2004  1.75 INCH        PITTSBURG          OK   EMERGENCY MNGR

0930 PM     HAIL             ST PAUL                 35.82N 93.77W
04/22/2004  0.88 INCH        MADISON            AR   PUBLIC

1130 PM     HAIL             3 S BEARDEN             35.30N 96.39W
04/22/2004  0.75 INCH        OKFUSKEE           OK   PUBLIC

1205 AM     HAIL             WELEETKA                35.34N 96.14W
04/23/2004  0.75 INCH        OKFUSKEE           OK   LAW ENFORCEMENT

&&

JDS
Special weather statement, Apr 23, 2:18 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT FRI APR 23 2004

ARZ001-010-019-020-029-OKZ049-059>076-240100-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAWFORD AR-CREEK OK-DELAWARE OK-
FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-MAYES OK-MCINTOSH OK-
MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON AR-
218 PM CDT FRI APR 23 2004

SEVERE THUNDERSTORM WATCH NUMBER 111 IN EFFECT UNTIL 800 PM CDT FOR
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP IN THE WATCH AREA OVER
THE NEXT COUPLE OF HOURS.  THESE STORMS ARE EXPECTED TO BECOME
QUICKLY SEVERE WITH THE THREAT FOR VERY LARGE HAIL AND DAMAGING
WINDS.  RESIDENTS ACROSS THE WATCH AREA SHOULD CONTINUE TO MONITOR AS
WARNINGS WILL LIKELY BE ISSUED.
Local storm report, Apr 23, 2:38 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT FRI APR 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND GST     2 W COOKSON             35.71N 94.96W
04/21/2004  60 MPH           CHEROKEE           OK   PUBLIC

0930 PM     HAIL             2 W COOKSON             35.71N 94.92W
04/21/2004  0.88 INCH        CHEROKEE           OK   PUBLIC

1030 PM     HAIL             OKEMAH                  35.43N 96.30W
04/21/2004  0.75 INCH        OKFUSKEE           OK   PUBLIC

1040 PM     HAIL             UNIONTOWN               35.58N 94.44W
04/21/2004  0.88 INCH        CRAWFORD           AR   PUBLIC

0643 PM     HAIL             1 NW PROCTOR            35.98N 94.79W
04/22/2004  1.75 INCH        ADAIR              OK   POST OFFICE

1202 AM     HAIL             CHECOTAH                35.47N 95.52W
04/23/2004  0.75 INCH        MCINTOSH           OK   EMERGENCY MNGR

0235 AM     HAIL             STILWELL                35.81N 94.63W
04/23/2004  1.75 INCH        ADAIR              OK   EMERGENCY MNGR

&&

NMK
Special weather statement, Apr 23, 3:02 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT FRI APR 23 2004

OKZ054>058-240100-
CRAIG OK-NOWATA OK-OSAGE OK-OTTAWA OK-WASHINGTON OK-
302 PM CDT FRI APR 23 2004

SEVERE THUNDERSTORM WATCH NUMBER 112 IS IN EFFECT UNTIL 800 PM CDT
FOR FAR NORTHEAST OKLAHOMA...ALONG THE OKLAHOMA...KANSAS BORDER.

SCATTERED THUNDERSTORMS WILL LIKELY DEVELOP WEST OF THE AREA AND MOVE
INTO THE WATCH AREA BY LATE AFTERNOON. SOME OF THESE STORMS
WILL LIKELY BE SEVERE WITH THE THREAT FOR LARGE HAIL AND DAMAGING
WINDS.  RESIDENTS ACROSS THE WATCH AREA SHOULD CONTINUE TO MONITOR
AS WARNINGS MAY BE ISSUED.
Local storm report, Apr 23, 3:06 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
306 PM CDT FRI APR 23 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HAIL             BURBANK                 36.69N 96.73W
04/23/2004  0.75 INCH        OSAGE              OK   PUBLIC

0955 AM     HAIL             SHIDLER                 36.78N 96.66W
04/23/2004  0.75 INCH        OSAGE              OK   PUBLIC

            PEA TO PENNY SIZED HAIL COVERED THE GROUND.

1015 AM     HAIL             GRAINOLA                36.94N 96.65W
04/23/2004  0.75 INCH        OSAGE              OK   PUBLIC

&&

NMK
Special weather statement, Apr 23, 3:28 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
328 PM CDT FRI APR 23 2004

OKZ063-068-069-232130-
ADAIR OK-CHEROKEE OK-DELAWARE OK-
328 PM CDT FRI APR 23 2004

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     DELAWARE AND ADAIR

IN EAST CENTRAL OKLAHOMA
     CHEROKEE

AT 328 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHEAST OF SCRAPER...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...OAKS...TWIN OAKS...
KANSAS...COLCORD...WEST SILOAM SPRINGS AND SCRAPER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:35 PM CDTFlash Flood WarningTSAWashington3 hr
Apr 22, 7:42 PM CDTTornado WarningTSAWashington63 min
Apr 22, 8:54 PM CDTSevere Thunderstorm WarningTSAMadison66 min
Apr 22, 9:04 PM CDTSevere Thunderstorm WarningTSAWashington56 min
Apr 22, 9:33 PM CDTSevere Thunderstorm WarningTSAFranklin42 min
Apr 22, 9:47 PM CDTSevere Thunderstorm WarningTSACrawford13 min
Apr 22, 9:50 PM CDTSevere Thunderstorm WarningTSACrawford25 min
Apr 22, 9:51 PM CDTSevere Thunderstorm WarningTSACrawford24 min
Apr 22, 9:56 PM CDTSevere Thunderstorm WarningTSAMadison64 min
Apr 22, 10:11 PM CDTSevere Thunderstorm WarningTSAFranklin64 min
Apr 22, 10:25 PM CDTSevere Thunderstorm WarningTSASebastian65 min
Apr 22, 11:16 PM CDTSevere Thunderstorm WarningTSAFranklin59 min
Apr 22, 11:24 PM CDTFlash Flood WarningTSAFranklin, Madison5 hr
Apr 23, 3:55 AM CDTFlash Flood WarningTSAFranklin, Madison, Washington3 hr
Apr 23, 6:58 AM CDTFlash Flood WarningTSAMadison4 hr
Apr 23, 9:36 AM CDTFlash Flood WarningTSACarroll114 min

Nearby

Flash Flood Warnings in Arkansas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.